MathSciNet Relay Station
MathSciNet bibliographic data
MR905183 05C05 (90B15)
Steele, J. Michael On Frieze's $\zeta(3)$ limit for lengths of minimal spanning trees. Discrete Appl. Math. 18 (1987), no. 1, 99–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement